MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; coronary drug-eluting stent

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; coronary drug-eluting stent
Model Number H7493941848300
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent fracture occurred.The 80% stenosed target lesion was located in the moderately tortuous and severely calcified left main (lm) and left anterior descending (lad) artery.The physician performed rotational atherectomy of the lm and lad using a 1.5 mm burr.Following nc balloon dilation, high-definition intravascular ultrasound (ivus) imaging was performed.After ivus assessment, a 3.5 non-boston scientific intravascular lithotripsy (ivl) balloon was used for further lesion preparation.A 3.00 x 48mm synergy? xd drug-eluting stent (des) was advanced using a guidezilla extension catheter and deployed in the target segment.Post deployment, the stent has fractured approximately 20- 25 mm back from distal tip of the stent as confirmed through ivus imaging.The physician performed post-dilation with a 3.0 nc balloon.The fractured stent was covered with a 3.0 x 16mm synergy des, and the procedure was completed.No complications were reported, and the patient remained stable post procedure.

Brand Name
SYNERGY? XD
Common Device Name
coronary drug-eluting stent
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50229880
Report Number2124215-2026-43367
Device Sequence Number10256692
Product Code NIQ
UDI-Device Identifier08714729985228
UDI-Public(01)08714729985228(17)280329(10)39050610
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941848300
Device Catalogue NumberH7493941848300
Device Lot Number0039050610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured03/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale